# SDR IXXA060033S

- Difficulty date: October 2, 2004
- Submitted: January 20, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 85,823 hours, 34,028 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Elevator
- Part time: 85,823 hours, 34,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND RIGHT ELEVATOR UPPER SKIN DENTED OUT OF LIMITS AT STATION XE 111.006.  REMOVED DAMAGE, FABRICATED FILLER AND DOUBLER. LOCATED, DRILLED, REMOVED, TREATED, PRIMED, INSTALLED REPAIR PARTS, AND FASTENERS WET WITH SEALANT FROM STATION XE 106 TO STATION 117 IAW DC8 SRM 55-2-1, 51-1-4, 51-1-5, AND 51-1-8.
